New passivity results for uncertain discrete-time stochastic neural networks with mixed time delays

Full text for this resource is not available from the Research Repository.

Li, Hongyi, Wang, Chuan, Shi, Peng and Gao, Huijun (2010) New passivity results for uncertain discrete-time stochastic neural networks with mixed time delays. Neurocomputing, 73 (16-18). pp. 3291-3299. ISSN 0925-2312

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7462
DOI https://doi.org/10.1016/j.neucom.2010.04.019
Official URL http://dx.doi.org/10.1016/j.neucom.2010.04.019
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19966, distributed delays, discrete neuralnetworks, passivity, stochastic disturbances
Citations in Scopus 88 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login